Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Recovered from TB after medication. Symptoms restarted. TB in bones detected. Reddish rashes on the face with fever

hi I had TB , I had full course of medicines and recovered very well, but again after 1 and half year the symptoms starts again. noe they told me I have TB in my bones. Now again I am taking medicines. But the problem from last 2 days is that red rashes appears on my face and with that i have very high fever and feeling too much cold .
Asked On : Wed, 1 Aug 2012
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,   ,  
General & Family Physician 's  Response
Hi, Thanks for using the HCM.
it could be a allergic reaction to any medication you are taking now. you are having extra pulmonary TB now, and there could be other secondary bacterial infection, consult your physician for further evaluation,
Hope I have answered your query. If you have any further questions I will be happy to help. Thanks get well soon....
Answered: Wed, 1 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor